| Model Number |
SC-2316-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a new pain in the right ribs during a spinal cord stimulator (scs) trial.The physician confirmed that the nerve got irrigated during the trial procedure and determined this to be the cause of the pain.As a result, the patient underwent an early lead pull procedure, and the pain reportedly improved within a few days.The explanted devices were not returned as they were disposed of by the medical facility.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event:
model number/catalog number: sc-2316-50e,
serial number: (b)(6),
batch/lot number: 7327061,
model/catalog description: infinion 16 trial lead kit 50 cm,
unique identifier (udi) #: (b)(4).